American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 47 found      Go to page: 1 2

[1] Gerasimos Dousmanis. A note on reductions of $2$-dimensional crystalline Galois representations. Proc. Amer. Math. Soc. 142 (2014) 3713-3729.
Abstract, references, and article information   
View Article: PDF

[2] Jack A. Thorne. Automorphy lifting for residually reducible $l$-adic Galois representations. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Marco Boggi. On the procongruence completion of the Teichm\"uller modular group. Trans. Amer. Math. Soc. 366 (2014) 5185-5221.
Abstract, references, and article information   
View Article: PDF

[4] David Corwin, Tony Feng, Zane Kun Li and Sarah Trebat-Leder. Elliptic curves with full 2-torsion and maximal adelic Galois representations. Math. Comp. 83 (2014) 2925-2951.
Abstract, references, and article information   
View Article: PDF

[5] J. W. Cogdell, F. Shahidi and T.-L. Tsai. On stability of root numbers. Contemporary Mathematics 614 (2014) 375-386.
Book volume table of contents   
View Article: PDF

[6] Christopher Skinner. CAP forms, Eisenstein series, and some arithmetic applications. Contemporary Mathematics 614 (2014) 387-406.
Book volume table of contents   
View Article: PDF

[7] Haruzo Hida. Hecke fields of Hilbert modular analytic families. Contemporary Mathematics 614 (2014) 97-137.
Book volume table of contents   
View Article: PDF

[8] Cristian Virdol. Tate conjecture for a product of a Shimura curve and a Picard modular surface. Proc. Amer. Math. Soc. 142 (2014) 827-834.
Abstract, references, and article information   
View Article: PDF

[9] A.O.L. Atkin, Wen-Ching Winnie Li, Tong Liu and Ling Long. Galois representations with quaternion multiplication associated to noncongruence modular forms. Trans. Amer. Math. Soc. 365 (2013) 6217-6242.
Abstract, references, and article information   
View Article: PDF

[10] Toby Gee, Tong Liu and David Savitt. The Buzzard--Diamond--Jarvis conjecture for unitary groups. J. Amer. Math. Soc. 27 (2014) 389-435.
Abstract, references, and article information   
View Article: PDF

[11] Frauke M. Bleher, Ted Chinburg and Bart de Smit. Inverse problems for deformation rings. Trans. Amer. Math. Soc. 365 (2013) 6149-6165.
Abstract, references, and article information
View Article: PDF

[12] Robert F. Coleman. The Eisenstein family. Proc. Amer. Math. Soc. 141 (2013) 2945-2950.
Abstract, references, and article information   
View Article: PDF

[13] Haruzo Hida. Local indecomposability of Tate modules of non-CM abelian varieties with real multiplication. J. Amer. Math. Soc. 26 (2013) 853-877.
Abstract, references, and article information   
View Article: PDF

[14] Peter Scholze and Sug Woo Shin. On the cohomology of compact unitary group Shimura varieties at ramified split places. J. Amer. Math. Soc. 26 (2013) 261-294.
Abstract, references, and article information   
View Article: PDF

[15] Payman L Kassaei. Modularity lifting in parallel weight one. J. Amer. Math. Soc. 26 (2013) 199-225.
Abstract, references, and article information   
View Article: PDF

[16] Joël Bellaïche. Ranks of Selmer groups in an analytic family. Trans. Amer. Math. Soc. 364 (2012) 4735-4761.
Abstract, references, and article information   
View Article: PDF

[17] Haruzo Hida. A finiteness property of abelian varieties with potentially ordinary good reduction. J. Amer. Math. Soc. 25 (2012) 813-826.
Abstract, references, and article information   
View Article: PDF

[18] Armand Brumer and Kenneth Kramer. Arithmetic of division fields. Proc. Amer. Math. Soc. 140 (2012) 2981-2995.
Abstract, references, and article information   
View Article: PDF

[19] Christophe Breuil and Vytautas Paškūnas. Towards a modulo $p$ Langlands correspondence for $\mathrm{GL}_{2}$. Memoirs of the AMS 216 (2012)
Book volume table of contents   

[20] Frank Calegari. Even Galois representations and the Fontaine--Mazur conjecture. II. J. Amer. Math. Soc. 25 (2012) 533-554. MR 2869026.
Abstract, references, and article information   
View Article: PDF

[21] Michael M. Schein. An irreducibility criterion for supersingular $\mathbf{mod}$ $p$ representations of $\operatorname{GL}_{2}(F)$ for totally ramified extensions $F$ of $\mathbb{Q}_{p}$. Trans. Amer. Math. Soc. 363 (2011) 6269-6289. MR 2833554.
Abstract, references, and article information   
View Article: PDF

[22] Luis Dieulefait and Gabor Wiese. On modular forms and the inverse Galois problem. Trans. Amer. Math. Soc. 363 (2011) 4569-4584. MR 2806684.
Abstract, references, and article information   
View Article: PDF

[23] Luis Dieulefait, Enrique González-Jiménez and Jorge Jiménez Urroz. On fields of definition of torsion points of elliptic curves with complex multiplication. Proc. Amer. Math. Soc. 139 (2011) 1961-1969. MR 2775372.
Abstract, references, and article information   
View Article: PDF

[24] Haruzo Hida. Hecke fields of analytic families of modular forms. J. Amer. Math. Soc. 24 (2011) 51-80. MR 2726599.
Abstract, references, and article information   
View Article: PDF

[25] Matteo Longo and Stefano Vigni. An irreducibility criterion for group representations, with arithmetic applications. Proc. Amer. Math. Soc. 138 (2010) 3437-3447. MR 2661544.
Abstract, references, and article information   
View Article: PDF

[26] Gerasimos Dousmanis. Rank two filtered $(\varphi ,N)$-modules with Galois descent data and coefficients. Trans. Amer. Math. Soc. 362 (2010) 3883-3910. MR 2601613.
Abstract, references, and article information   
View Article: PDF

[27] Jim Brown and Yingkun Li. Level lowering for half-integral weight modular forms. Proc. Amer. Math. Soc. 138 (2010) 1171-1173. MR 2578511.
Abstract, references, and article information   
View Article: PDF

[28] Nathan Jones. Almost all elliptic curves are Serre curves. Trans. Amer. Math. Soc. 362 (2010) 1547-1570. MR 2563740.
Abstract, references, and article information   
View Article: PDF

[29] Cristian Virdol. On the Birch and Swinnerton-Dyer conjecture for elliptic curves over totally real number fields. Proc. Amer. Math. Soc. 137 (2009) 4019-4024. MR 2538562.
Abstract, references, and article information   
View Article: PDF

[30] Nicholas M. Katz. Lang-Trotter revisited. Bull. Amer. Math. Soc. 46 (2009) 413-457. MR 2507277.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 47 found      Go to page: 1 2